Overview

Uses of Parafon Tablet
Parafon Tablet is used for pain due to muscle spasm.
Parafon Tablet side effects
Common
  • Stomach upset
  • Dizziness
  • Weakness
  • Sleepiness
How to use Parafon Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Parafon Tablet may be taken with or without food, but it is better to take it at a fixed time.
Take this medicine with food, if it causes stomach upset
How Parafon Tablet works
Parafon Tablet is a combination of two medicines: Paracetamol / Acetaminophen and Chlorzoxazone which relieve pain and relax the muscles. Paracetamol / Acetaminophen is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Chlorzoxazone is a muscle relaxant. It works by acting on the centers in the brain and spinal cord to relieve the muscle stiffness or spasm.
Parafon Tablet related warnings
Alcohol
CAUTION
Taking Paracetamol / Acetaminophen+Chlorzoxazone with alcohol can cause liver damage.
Pregnancy
Unknown. Human and animal studies are not available. Please consult your doctor.
Lactation
No information is available on the use of Parafon Tablet during lactation. Please consult your doctor.
Driving
Parafon Tablet may cause side effects which could affect your ability to drive.
Kidney
Parafon Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Parafon Tablet may be needed. Please consult your doctor.
However, Parafon Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Parafon Tablet should be used with caution in patients with liver disease. Dose adjustment of Parafon Tablet may be needed. Please consult your doctor.
However, the use of Parafon Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Parafon Tablet
₹5.95/Tablet
Pyrimet MR Tablet
Symet Drugs Ltd
₹1.9/Tablet
save 68%

Expert Advice

  • You have been prescribed Parafon Tablet to relieve pain due to muscle spasm.
  • It is usually used along with rest and physical therapy.
  • Avoid consuming alcohol when taking Parafon Tablet as it may cause excessive drowsiness and increase the risk of liver damage.
  • Older adults may have increased drowsiness, confusion, and higher risk of falling while taking Parafon Tablet.
  • Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first. 

FAQs

Q. What is Parafon?
Parafon is a combination of two medicines: Paracetamol and Chlorzoxazone. This medication helps in relieving muscle pain. Chlorzoxazone is a muscle relaxant which works by acting on the central nervous system. Paracetamol works by lowering the chemical substance (prostaglandins) in the body that causes pain.
Q. Is it safe to use Parafon?
Parafon is safe for most of the patients. However, in some patients it may cause common side effects like stomach upset, dizziness, weakness, sleepiness and other uncommon or rare side effects. If you experience any persistent problem due to the medication, inform your doctor as soon as possible.
Q. Can I stop taking Parafon when my pain is relieved?
Parafon should be continued according to the doctor’s advice. However, it can be discontinued if you are using it for short-term pain relief.
Q. Can the use of Parafon cause dry mouth?
Yes, the use of Parafon can cause dry mouth. If you experience dry mouth, drink plenty of water. Take regular sips during the day and keep some water by your bed at night. You may use lip balm if your lips are also dry.
Q. Can the use of Parafon cause dizziness?
Yes, the use of Parafon can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better. Do not drive or use any machines.
Q. Can I take a higher than the recommended dose of this medicine?
No, taking a higher than the recommended dose of Parafon can increase the risks of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. Are there any specific contraindications associated with the use of Parafon?
The use of Parafon is considered to be harmful for patients with known allergy to any of the components or excipients of this medicine. Patients who regularly consume alcohol or have severe kidney or liver disease are advised to be cautious.
Q. Does Parafon expire?
Yes, Parafon does expire. Please check the expiry date written on the pack of this medicine. Do not use Parafon after the expiry date.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 8th Mar 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Corporate Communications, Johnson & Johnson Private Limited., 501 Arena Space, Behind Majas Bus Depot, Off Jogeshwari Vikhroli Link Road, Jogeshwari (E), Mumbai 400 060
One of the following licensed pharmacy from the nearest location with deliver Parafon Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: GVP, BMJ, GPP, DLP, HHH, MOM, SRS, USM, GPT, NLC, AGC, KHC, PPR, BJR, ALY, BLE, PHN, WSI, RWP, OWT, SWA, HWS, BGS, CSE, ENV, JLI, AYU, NVY, MMF, DPL, RTL, GPL, OHM, SGA, TSS, DLY, BAP, GTF, PMA, DYG, SWP, KAL, SNL, DZY, TSC, HTV, PEN, MDN, SDM, RYL, CMC, 4IT, UHP, SAA, ENP, SPD, ADT, ANT, DAO, WDE, DVH, SMS, HSM, AHP, NDP, PAP, PRN, PTI, DAD, NLP, RTN, OWP, MDI, NTB, SMN, RPP, MIP, ZEL, SCP, LCC, MLC, ATH, JVO, HGI, MBP, RKS, SCH, TAP, HLP, SIP, OLT, IMC, 9MM, AVB, DYL, SGC, BHA, BLS, SGN, SYS, RHW, SBL, RPI, TOM, O4O, OIP, MDH, OMV, SSR, 1MH, LHP, SHN, USF, SIO, HNF, BTM, HLT, AXM, AMH, KHH, HIP, VOP, KNH, LAG, LHA, WHL, SVS, SAF, MDO, BLP, VDH, VMH, AVS, BSL, EVP, BDI, RHL, DGN, CZT, GBC, SHA, HAT, PRE, SNG, MGL, RAC, TPN, VUR, DRA, BIO, AAY, JBT, GTC, HNP, RDH, GLD, RHS, 2ML, SJP, MAP, NFP, LKK, LIP, VSL, TNH, VHP, JJE, MPC, PRT, ARV, SAH, CRN, SHC, NEO, UMP, ZNT, SHD, SGH, MTD, NRP, PRC, KHD, GHR, JSL, KIS, VJS, BHP, PWN, ISI, CMD, NPS, RUS, KMC, TYN, TPS, UBR, IAH, EAN, AFT, FRS, ZVP, VTR, MTM, KHS, PVP, WPL, HEX, PIC, JHC, EMB, OWN, ANS, NSL, SLC, BDN, AVW, AMM, VVN, GHP, ALC, NCH, DHP, RSA, AVC, GFL, RPC, BHM, NNP, KRR, STS, EQN, RPA, NSF, SSS, NEW, OBS, NPH, BNT, CPK, BHC, EPS, TAT, XPR, MJT, WHP, DPP, VAF, HTS, AAA, NBG, JVN, HCP, THP, GMA, NAS, GGL, SDE, GHC, SBC, KBC, NNH, HSP, RVA, AVL, DHR, SYN, BJP, MSD, APS, KIM, VSC, ARD, MNS, SRG, GEO, ESY, PNT, RMR, BES, HZF, WAD, UPA, NSM, QLF, EEC, CTP, GNC, BMR, KCI, GBB, MKE, CLT, MRS, MIL, ZPR, PRL, SOF, RRP, HMP, TRP, RSS, RVC, ERS, AGT, SBA, KHP, PME, STA, SBN, AYN, ZVO, THR, ATP, ABL, GDA, XMX, FTP, CNE, HPC, GBL, SLN, BHS, NTL, MKT, RGH, SNH, PSF, APT, ATL, EPR, IAD, PSE, BRC, QTM, OWI, ADF, BNC, SPV, FGH, NVL, JIV, PNQ, FRM, IPP, PTP, HBV, ABP, BBS, PLT, BSN, BBN, DFP, LMS, VEM, FIP, RWL, NXG, NLG, FDM, RDR, ADE, SSI, SHG, SVH, AAR, ANP, CHP, KLC, PHC, SPF, STO, MFN, NXT, IPL, AMR
MRP
119
20 tablets in 1 strip
ADD TO CART
Best Price ₹95.2
20% OFF
Use Coupon HEALTH1020 during checkout